# SDR AALA202405244927

- Difficulty date: May 15, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 40,581 hours, 17,114 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2670136
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER FUEL TANK FILL VALVE WILL NOT OPEN.  REMOVE AND REPLACED CENTER FUELING SHUTOFF VALVE. ALL CHECK GOOD. PER AMM 28-21-51.
